Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $D_p$-extensions in characteristic $p$


Author: Arne Ledet
Journal: Proc. Amer. Math. Soc. 132 (2004), 2557-2561
MSC (2000): Primary 12F12; Secondary 12E10, 13B05
Published electronically: April 8, 2004
MathSciNet review: 2054780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the relationship between generic polynomials and generic extensions over a finite ground field, using dihedral extensions as an example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12F12, 12E10, 13B05

Retrieve articles in all journals with MSC (2000): 12F12, 12E10, 13B05


Additional Information

Arne Ledet
Affiliation: Department of Mathematics and Statistics, Texas Tech University, Lubbock, Texas 79409–1042
Email: aledet@math.ttu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07394-0
PII: S 0002-9939(04)07394-0
Received by editor(s): April 23, 2003
Received by editor(s) in revised form: June 2, 2003
Published electronically: April 8, 2004
Communicated by: Lance W. Small
Article copyright: © Copyright 2004 American Mathematical Society